Alert archive / North Carolina / Special Weather Statements in 2012
Special Weather Statement, NWS Blacksburg, VA
NWS Blacksburg, VA issued this special weather statement at Jul 21, 2012, 9:26 PM EDT for Stokes County, North Carolina. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2012, 9:26 PM EDT (01:26 UTC)
- Expired
- Jul 21, 2012, 10:30 PM EDT
- In force
- 64 min
- Issued by
- NWS Blacksburg, VA
County Stokes County, NC
The radar
The Roanoke radar (KFCX), 68 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 1.4 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3006 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 954 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
017 WWUS81 KRNK 220126 SPSRNK SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 926 PM EDT SAT JUL 21 2012 NCZ004-220230- STOKES NC- 926 PM EDT SAT JUL 21 2012 ...A STRONG THUNDERSTORM WILL AFFECT STOKES COUNTY... AT 924 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF DANBURY...MOVING SOUTHEAST AT 5 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR CAPELLA AROUND 940 PM...HANGING ROCK STATE PARK AROUND 945 PM...DANBURY AROUND 1000 PM...MEADOWS AROUND 1025 PM AND DILLARD AROUND 1030 PM. THIS STORM IS INTENSIFYING QUICKLY. IF IT BECOMES MUCH STRONGER...A SEVERE THUNDERSTORM WARNING MAY BE ISSUED. LAT...LON 3641 8007 3628 8025 3644 8039 3651 8030 $$ 16
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Jul 21, 9:03 PM EDT, 23 minutes earlier.
Area forecast discussion, Jul 21, 9:03 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 903 PM EDT SAT JUL 21 2012 .SYNOPSIS... A FRONTAL BOUNDARY WILL LINGER IN NORTH CAROLINA INTO SUNDAY BEFORE DISSIPATING. THERE WILL BE A FEW DISTURBANCES MOVING IN FROM TIME TO TIME INTO TUESDAY KEEPING THE THREAT OF STORMS AROUND. && .NEAR TERM /THROUGH SUNDAY/... AS OF 830 PM EDT SATURDAY... FRONT REMAINS STUCK NEAR THE VA/NC BORDER THIS EVENING WITH RESIDUAL LINE OF STORMS ALONG OLD OUTFLOW MAINLY TO THE SOUTH OF THE CWA. HOWEVER LOW LEVEL THETA-E REMAINS QUITE HIGH NORTH OF THE BOUNDARY WITH ANALYSIS SHOWING LINGERING LOW LEVEL CONVERGENCE ALONG THE BLUE RIDGE WHERE WEAK UPSLOPE EASTERLY FLOW HAS DEVELOPED. WITH DECENT CAPE STILL IN PLACE OVER THE SOUTH AND OLD OUTFLOW NEAR THE BLUE RIDGE...WILL LINGER ISOLATED-SCTD SHRA/TSRA A BIT LONGER THAN PREVIOUS...AND THEN BRING IN FOG/DZ WELL AFTER MIDNIGHT WHEN THE DEEPER EASTERLY FLOW SHOULD SPILL ACROSS MOST OF THE AREA. ELSW...ESPCLY TO THE WEST...CLOUDS AND SHRA REMAIN LIMITED WITH A PERIOD OF MOSTLY CLEAR TO PC LIKELY BEFORE SOME LOW DECK SLIDES BACK TO THE SW WITH THE WEAK WEDGE LATE. TWEAKED TEMPS DOWN A FEW DEGREES SIMILAR TO THE LATEST LAV MOS UNDER THE SLIGHTLY COOLER BUT MORE HUMID NE FLOW LATER ON. AS OF 225 PM EDT SATURDAY... AN UPPER LEVEL RIDGE IS STRETCHED FROM THE CENTRAL PLAINS EAST INTO THE OHIO VALLEY. ANOTHER RIDGE IS STRETCHED FROM BERMUDA BACK INTO SOUTHEASTERN COASTAL STATES. IN BETWEEN THESE TWO RIDGES AND OVER THE MID ATLANTIC/TENNESSEE VALLEY IS A WEAK UPPER LEVEL TROUGH. ALSO DRAPED OVER THE REGION IS A WEAK SURFACE BOUNDARY. COUPLED WITH THE TROUGH AND BOUNDARY...CONVERGENCE AND DAYTIME HEATING WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS TO THE AREA THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS MAY BECOME SEVERE EAST OF THE BLUE RIDGE TOWARD THE NC/VA BORDER SOUTH. PWATS ARE 1.50-2.00 INCHES AND STEERING CURRENTS ARE WEAK. THEREFORE...ANY STORM THIS AFTERNOON WILL ALSO HAVE THE POTENTIAL TO DROP 1-3 INCHES OF RAIN. OVERNIGHT...SHOWERS WILL FADE AND WEAK HIGH PRESSURE/WEDGE BUILDS OVER THE AREA. ISENTROPIC LIFT INCREASES IN THIS MOIST ATMOSPHERE FOR AREAS ALONG AND EAST OF THE BLUE RIDGE TO SEE LIGHT RAIN/DRIZZLE DURING THE EARLY MORNING HOURS SUNDAY. IF DRIZZLE OR RAIN DOES NOT FALL...THESE AREA WILL LIKELY SEE DENSE FOG IN THE MORNING. THE UPPER LEVEL RIDGES WILL REMAIN IN THEIR RESPECTED AREAS WHILE THE TROUGH WEAKENS OVER THE REGION. THE SURFACE BOUNDARY SHOULD DRIFT FARTHER SOUTH IN TO THE CAROLINAS SUNDAY. WITH AFTERNOON HEATING AND TROUGHINESS ALOFT...ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE...MAINLY SOUTH. THE WEDGE WILL ERODE BY THE AFTERNOON. TEMPERATURES SHOULD REBOUND QUICKLY AND LEVEL OFF NEAR NORMAL. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/... AS OF 200 PM EDT SATURDAY... WILL USE A MODEL BLEND OF THE 00Z ECMWF/12Z GFS/09Z SREF THIS PERIOD. THE MAIN ISSUE WILL BE SHORTWAVES FLOWING IN THE NW FLOW ALOFT AND HOW STRONG ANY MCS UPSTREAM GETS AND HOW FAR EAST IT CAN MAKE IT. THE ECMWF IS ADVERTISING A QUICKER MOVEMENT TO ONE WAVE COMING ACROSS THE NRN TIER OF THE CWA MON MORNING EARLY THEN OUT TO THE COAST IN THE AFTN...WHILE THE GFS IS SLOWER/WEAKER. WILL KEEP POPS IN THE CHANCE RANGE WITH HIGHEST OVER THE NW AND SW...WITH MODEST THETA-E RIDGING IN THE MTNS AND ANOTHER WEAKER SHORTWAVE SHOWING UP IN THE AFTN. AREA TO STAY INT HE WARM SECTOR THIS PERIOD WITH FRONTAL BOUNDARY LINGERING MORE OVER THE SRN GREAT LAKES INTO MID ATLANTIC...BUT WILL STILL SEE STORMS OFF AND ON THROUGH TUE NIGHT. MODELS SEEM TO BE IN BETTER AGREEMENT INTO TUESDAY WITH PRECIP BUT DIFFERENCES EXIST ON THE INDIVIDUAL VORTS. THE NAM/ECMWF SHOWING THE MAIN TRACK TUE FROM THE SRN GREAT LAKES 12Z TUE TO NRN VA/MID ATLANTIC...WHILE WEAKER SHORTWAVE SHIFTS ACROSS THE TN VALLEY. THE GFS ON THE OTHER HAND BRINGS THE NRN WAVE IN QUICKER AND OUT TO SEA BY 18Z TUE WITH NEXT TWO WAVES LINED UP FROM INDIANA TO ERN KY BY THE END OF THE DAY. FOR NOW IT STILL LOOKS LIKE THE POPS CAN BE KEPT IN THE CHANCE RANGE...BUT THINK THE NRN AND WRN CWA COULD SEE A BETTER THREAT BY TUESDAY AFTN. TEMPS THIS PERIOD WERE KEPT JUST A DEGREE OR TWO COOLER THINKING MORE CLOUD COVER AND CONVECTION MAY KEEP TEMPS DOWN...HOWEVER TUESDAY SHOULD BE HOT AS THE WRLY FLOW WILL BE STRONGER AND IF THE SUN STAYS OUT LONGER...THE PIEDMONT COULD SOAR TOWARD THE CENTURY MARK...BUT COULD ALSO SEE A LITTLE LOWER DEWPOINTS. FOR NOW STICKING WITH MID 90S EAST TO MID TO UPPER 80S WEST. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... AS OF 1222 PM EDT SATURDAY... LOOKS LIKE WE WILL BE STUCK IN A HUMID SOMEWHAT STORMY BUT TYPICAL LATE JULY PATTERN WITH THE RIDGE STAYING RIGHT ON THE SWRN DOORSTEP OF OUR REGION...WITH THE BLACKSBURG FORECAST AREA REMAINING ON THE SRN FRINGE OF THE TROUGH OVER THE NORTHEAST. WILL BE GOING WITH DAILY THREAT OF SHRA/TSRA BUT WILL SEE ENHANCED PROBABILITIES AS A SERIES OF SHORTWAVES GRAZE BY...BUT TIMING AT THIS POINT IS UP IN THE AIR...WITH FRONTAL BOUNDARY SWINGING TOWARD US IN THE WED-THU TIME FRAME THEN LIFTING NORTH AGAIN BY THE WEEKEND. LOWS AT NIGHT WILL STAY IN THE 60S IN THE MTNS WITH LOWER 70S EAST WITH HIGHS IN THE MID-UPPER 80S MTNS TO LOWER TO MID 90S EAST. OF COURSE ANY CONVECTION AND OR BLOWOFF OF STORMS WILL LIMIT SOME HEATING FROM TIME TO TIME DURING THE DAY. && .AVIATION /01Z SUNDAY THROUGH THURSDAY/... AS OF 650 PM EDT SATURDAY... BROKEN AXIS OF CONVECTION ALONG THE FRONT HAS NOW SLIPPED JUST SOUTH OF THE AREA LEAVING ONLY ISOLATED STORMS ALONG THE BLUE RIDGE INTO SOUTHSIDE VA GIVEN LEFTOVER CONVERGENCE ZONE PER EASTERLY FLOW. COULD STILL SEE A TSRA OR TWO AFFECT AREAS FROM KBCB/KROA TO KDAN DURING THE NEXT FEW HOURS SINCE SO MUCH OUTFLOW AROUND SO INCLUDING A VCTS OR TEMPO MENTION IN SPOTS. ONCE HEATING FADES OR THE LINE TO THE SE ORGANIZES MORE...EXPECT ONLY ISOLATED SHRA TO REMAIN AFTER DARK THIS EVENING. OTRW THE FRONT SHOULD CONTINUE TO DRIFT SOUTH TONIGHT. BEHIND THE FRONT...COOL EASTERLY FLOW WILL HELP SETUP A WEAK WEDGE WITH LOWER CLOUDS DEVELOPING IN FROM THE EAST/NE. WITH AN INCREASE IN ISENTROPIC LIFT...LOWERING OF THE CLOUD DECK BELOW MVFR WITH AREAS OF DRIZZLE IS POSSIBLE ESPECIALLY ACROSS THE NORTH AND ALONG THE BLUE RIDGE WITH MEDIUM TO HIGH CONFIDENCE OF THIS BECOMING WIDESPREAD BY DAYBREAK. THESE CLOUDS MAY NOT LIFT UNTIL MIDDAY SUNDAY. KBLF LOOKS TO KEEP A MOIST WEST WIND OVERNIGHT. UPSLOPE ENHANCEMENT AT KBLF MAY KEEP LIFR CEILINGS DEEP INTO SUNDAY MORNING BUT LOW CONFIDENCE AT THIS POINT GIVEN SOME DRYING THAT IS ONGOING ATTM. THUS ONLY CHANGES OVERNIGHT WERE TO DELAY THE ONSET OF THE LOWER CIGS OUTSIDE OF WHERE EARLIER RAINFALL OCCURRED AND TO LOWER VSBYS IN FOG AND/OR -DZ ACROSS THE SOUTH BY MORNING. ONCE CLOUDS BURN OFF...AN UPPER LEVEL TROUGH AND AFTERNOON HEATING MAY GENERATE AN ISOLATED SHOWER OR THUNDERSTORM SUNDAY AFTERNOON BUT TOO ISOLATED TO INCLUDE MENTION SUNDAY AFTERNOON. THINK ALL LOCATIONS SHOULD FINALLY REACH VFR CIGS BY EARLY OR MID AFTERNOON SUNDAY WITH MORE SCTD NATURE CLOUDS UP NORTH. FOG MAY BE PROBLEMATIC ACROSS THE MOUNTAIN VALLEYS SUNDAY NIGHT INTO MONDAY MORNING. NW FLOW ALOFT LOOKS TO PERSIST MONDAY THRU THURSDAY...LIKELY RESULTING IN BOUTS OF SHRA/TSRA THRU THE PERIOD. OTHERWISE EXPECTING VFR OUTSIDE OF ANY PERIODS OF THUNDERSTORMS...AND CONTINUED LATE NIGHT FOG THROUGH MID OR LATE WEEK. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...AMS/WP NEAR TERM...AMS/JH/RCS SHORT TERM...WP LONG TERM...WP AVIATION...AMS/JH/RCS
Hazardous weather outlook, Jul 21, 9:15 PM EDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 915 PM EDT SAT JUL 21 2012 NCZ001>006-018>020-VAZ007-009-010-012-013-015>017-032-033-043-044- 058-059-230115- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-WYTHE-PULASKI-GRAYSON-CARROLL-FLOYD- PATRICK-FRANKLIN-HENRY-PITTSYLVANIA-HALIFAX-CHARLOTTE- 915 PM EDT SAT JUL 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ011-014-018>020-022>024-034-035-045>047-WVZ042>045-230115- GILES-MONTGOMERY-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT- ROCKBRIDGE-BEDFORD-AMHERST-CAMPBELL-APPOMATTOX-BUCKINGHAM-MERCER- SUMMERS-MONROE-GREENBRIER- 915 PM EDT SAT JUL 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 21, 4:40 PM EDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
440 PM EDT SAT JUL 21 2012
NCZ005-VAZ043-212145-
HENRY VA-ROCKINGHAM NC-
440 PM EDT SAT JUL 21 2012
...STRONG THUNDERSTORMS WILL AFFECT HENRY AND ROCKINGHAM COUNTIES...
AT 438 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM EDEN TO 4
MILES NORTHWEST OF MADISON...MOVING EAST AT 10 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING FROM THESE STORMS.
DO NOT STAY IN THE OPEN OR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THESE STORMS WILL BE NEAR STONEVILLE AROUND 445 PM...MAYODAN AROUND
450 PM...EDEN AROUND 500 PM...DRAPER AROUND 505 PM...MAYFIELD AROUND
535 PM AND WENTWORTH AROUND 540 PM.
LAT...LON 3642 8003 3648 8003 3658 7984 3656 7971
3654 7971 3655 7962 3653 7951 3635 7985
16Local storm report, Jul 21, 5:46 PM EDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
546 PM EDT SAT JUL 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM TSTM WND DMG 4 NW STONEVILLE 36.50N 79.96W
07/21/2012 ROCKINGHAM NC 911 CALL CENTER
TREE DOWN ON SMITH ROAD
&&
FISHERLocal storm report, Jul 21, 5:47 PM EDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
547 PM EDT SAT JUL 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG WNW WENTWORTH 36.40N 79.77W
07/21/2012 ROCKINGHAM NC 911 CALL CENTER
TREE DOWN ON ROUTE 65
&&
FISHERSpecial weather statement, Jul 21, 5:47 PM EDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
547 PM EDT SAT JUL 21 2012
VAZ033-212245-
FRANKLIN VA-
547 PM EDT SAT JUL 21 2012
...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN COUNTY...
AT 543 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER FERRUM...
MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS TO 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM. EXPECT
FREQUENT CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT STAY IN
THE OPEN OR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
THIS STORM WILL BE NEAR SYDNORSVILLE AROUND 635 PM AND OAK LEVEL
AROUND 640 PM.
LAT...LON 3681 8005 3695 8011 3700 7998 3680 7975
3679 7976 3680 7977 3679 7982 3683 8000
3680 8001 3679 8002 3679 8001 3678 8003
16Local storm report, Jul 21, 7:55 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
755 PM EDT SAT JUL 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 5 NNE JERICHO 36.36N 79.33W
07/21/2012 CASWELL NC LAW ENFORCEMENT
THE CASWELL COUNTY SHERIFFS OFFICE REPORTED FIVE TREES
BLOWN DOWN NEAR THE INTERSECTION OF HIGHWAY 62 AND BURTON
CHAPEL ROAD.
0610 PM TSTM WND DMG 1 N JERICHO 36.29N 79.37W
07/21/2012 CASWELL NC LAW ENFORCEMENT
THE CASWELL COUNTY SHERIFFS OFFICE REPORTED A TREE BLOWN
DOWN ALONG HIGHWAY 62 NEAR THE COMMUNITY OF JERICHO.
&&
16Special weather statement, Jul 21, 9:26 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 926 PM EDT SAT JUL 21 2012 NCZ004-220230- STOKES NC- 926 PM EDT SAT JUL 21 2012 ...A STRONG THUNDERSTORM WILL AFFECT STOKES COUNTY... AT 924 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF DANBURY...MOVING SOUTHEAST AT 5 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR CAPELLA AROUND 940 PM...HANGING ROCK STATE PARK AROUND 945 PM...DANBURY AROUND 1000 PM...MEADOWS AROUND 1025 PM AND DILLARD AROUND 1030 PM. THIS STORM IS INTENSIFYING QUICKLY. IF IT BECOMES MUCH STRONGER...A SEVERE THUNDERSTORM WARNING MAY BE ISSUED. LAT...LON 3641 8007 3628 8025 3644 8039 3651 8030 16
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 4:16 PM EDT | Special Weather Statement | RNK | City of Galax | 59 min |
| Jul 22, 4:19 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Grayson, Wythe, City of Galax | 28 min |
| Jul 22, 4:21 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Floyd, Franklin, Patrick, Pulaski | 54 min |
| Jul 22, 2:13 PM EDT | Special Weather Statement | RNK | Alleghany | 32 min |
| Jul 22, 2:57 PM EDT | Severe Thunderstorm Warning | RNK | Wilkes | 48 min |
| Jul 22, 3:40 PM EDT | Special Weather Statement | RNK | Rockingham | 50 min |
Nearby
Special Weather Statements in North Carolina, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.